Adaptive algorithms for stabilizing the steady states and
Doklady Akademii Nauk, Tome 319 (1991) no. 2, pp. 296-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_2_a8,
author = {P. D. Krut'ko},
title = {Adaptive algorithms for stabilizing the steady states and},
journal = {Doklady Akademii Nauk},
pages = {296--299},
year = {1991},
volume = {319},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_2_a8/}
}
P. D. Krut'ko. Adaptive algorithms for stabilizing the steady states and. Doklady Akademii Nauk, Tome 319 (1991) no. 2, pp. 296-299. http://geodesic.mathdoc.fr/item/DAN_1991_319_2_a8/